# SDR SWAA2022021894636

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION AT THE OUTER EDGES. / REMOVED CORROSSION FROM FLRBD 120AF IAW SRM 51-10-02-06-0 BLEND EXCEEDS 3INCHES FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 MAT'L FOR NEW FLRBD ;071 2024TB IAW BOEING DWG 453A1610 FABBED NEW FLRBD IAW AMM 25-52-01-201-801 TREATED & PRIMED IAW AMM 51-21-41-370-801 & 51-21-72-370-804 PART IS A CATEGORY 3 ATAG A53673
